# SDR HNAA2014021200039

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,326 hours, 70,911 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Adi
- Part number: 7001182909
- Condition: Failed
- Location: Standby
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR DID NOT FUNCTION PROPERLY.  SLOWLY ROLLS INTO LT BANK AND NOSE DOWN ATTITUDE.  R & R STANDBY ADI.  OPS CHECKED GOOD IAW 34-22-00.
